Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Shintani functions on $GL(2,{\mathbf{R}})$

Author: Miki Hirano
Journal: Trans. Amer. Math. Soc. 352 (2000), 1709-1721
MSC (1991): Primary 11F70
Published electronically: July 1, 1999
MathSciNet review: 1491868
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a formulation and an explicit formula for Shintani function on $GL(2,{\mathbf{R}})$, which has been studied by Murase and Sugano in the theory of automorphic $L$-functions. In particular, we obtain the multiplicity of this function.

References [Enhancements On Off] (What's this?)

  • 1. Erdélyi, A. et al., Higher transcendental functions I, McGraw-Hill, 1953. MR 15:419i
  • 2. Flensted-Jensen, M., Spherical functions on a real semisimple Lie group. A method of reduction to the complex case, J. Funct. Anal. 30 (1978), 106-146. MR 83f:43022
  • 3. Heckman, G., Schlichtkrull, H., Harmonic analysis and special functions on symmetric spaces, Perspectives in Math., vol.16, Academic Press, 1994. MR 96j:22019
  • 4. Jacquet, H., Langlands, R. P., Automorphic forms on $GL(2)$, Lecture Note in Math., vol. 114, Springer-Verlag, 1970. MR 53:5481
  • 5. Knapp, A. W., Representation Theory of Semisimple Groups; An Overview Based on Examples, Princeton Univ. Press, 1986. MR 87j:22022
  • 6. Murase, A., Sugano, T., Shintani function and its application to automorphic L-function for classical groups (I. The case of orthogonal groups), Math. Ann. 299 (1994), 17-56. MR 96c:11054
  • 7. -, Shintani functions and automorphic L-functions for $GL(n)$, Tôhoku Math. J. 48 (1996), 165-202. MR 97i:11056
  • 8. Tsuzuki, M., Real Shintani Functions on $SU(2,1)$, J. Math. Sci. Univ. Tokyo (to appear).
  • 9. Waldspurger, J. L., Correspondance de Shimura, J. Math. Pures Appl. (9) 59 (1980), 1-133. MR 83f:10029
  • 10. Yamashita, H., Embeddings of discrete series into induced representations of semisimple Lie groups I -general theory and the case of $SU(2,2)$, Japan J. Math. 16 (1990), 31-95. MR 92c:22032

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F70

Retrieve articles in all journals with MSC (1991): 11F70

Additional Information

Miki Hirano
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, Tokyo, 153, Japan

Received by editor(s): May 29, 1997
Received by editor(s) in revised form: December 2, 1997
Published electronically: July 1, 1999
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society